Cholesterol Support

Feeling helpless

I was on atorvastatin for 8 months, Few months ago started feeling nausea/ throwing up some days..

dizzy, my arms and legs felt useless, like jelly,

I need my arms to lift myself as I have trapped spinal nerve, osteoporosis, and a damaged knee due to osteoporosis,

But some days I couldn’t get out of a chair..

Stopped taking these toxic tablets ( my Drs words., about 10 days ago, I feel a lot better in myself.. but legs and arms still weak.

How long before these muscles of mine get better

I’m on aquilliam, B12 and Iv got myself an exercise bike.. hoping these things help.

3 Replies

Hi Suetia,

Why were you prescribed statins, and what dose were you prescribed?

Please provide recent blood test results WITH reference ranges and people will, hopefully, provide their personal feedback.

Are you on osteoporosis meds? They are known to cause/exacerbate nausea.

Do you have lab results for lipids, thyroid, Vit D, Vit B12, etc?

It is never a good idea to take statins without CoQ10 as statins are known to deplete the body of CoQ10 which is vital for energy. I'd suggest taking a good dose of CoQ10 Ubiquinol (not Ubiquinone) a couple of times a day, so that your statin symptoms decrease over time.

Do you take Vit D3, Magnesium and Vit K2, etc?

If you have various lab results WITH reference ranges, including thyroid tests, it would be worthwhile posting them and your medications and dosages, plus a brief overview of symptoms and medical conditions on the Thyroid UK forum.

Ps. The recommended nutrients for cardiovascular disease are much the same as those recommended for osteoporosis.

1 like

That sounds awful... so sorry. Why were u taking statins anyway?? Muacle repair is all about exercise / stretch and repair of muscle tissue...get your heart pumping on your bike!!



You appear not to know that statins deplete CoQ10 and cause a cascade of health problems.

1 like

You may also like...